# SDR HEEA0014178

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Component: GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS LOSES WAYPOINTS. FOUND UNIT LOSES WAYPOINTS WHEN UNIT IS TURNED OFF AWHILE.  PLACED UNIT IN FREEZER AND LOST DATA MESSAGE CAME UP.
